The Cauchy problem for nonlinear wave equations in the sobolev space of critical order

M. Nakamura, T. Ozawa

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We show the local in time solvability of the Cauchy problem for nonlinear wave equations in the Sobolev space of critical order with nonlinear term of exponential type.

Original languageEnglish
Pages (from-to)215-231
Number of pages17
JournalDiscrete and Continuous Dynamical Systems
Volume5
Issue number1
DOIs
Publication statusPublished - 1999 Jan
Externally publishedYes

Keywords

  • Critical nonlinearity
  • Local Cauchy problem
  • Nonlinear wave equation

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Cauchy problem for nonlinear wave equations in the sobolev space of critical order'. Together they form a unique fingerprint.

  • Cite this